Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I have gastric pain and rectal bleeding. Had Irritable bowel syndrome (IBS)

I have been suffering with multiple problems for a while now and am really looking for some insite. I have been diagnosed with IBS in the past,but I know that is a general term for a gastic problem the Dr's dont know the reason for. Recently, I have daily nausia/vomiting, gastric pain or changes from constipation to diarreah, burping, and gas. I have seen a Primary,been seen in the ER, when the pain was severe and had rectal bleeding,Seen a GI, had a Flexible Sigmoidoscopy, Food and Drink study, endoscopy, seen a GYN for possible Endometriosis , everything comes back "Normal". I also have Daily headaches, and body pain. It keeps me from the gym, and makes me leave work early. I dont know if they are related, but if they are, Id love to know. I take steroids for my asthma, and nexium for heartburn . The GYN just put me on BC to see if that helps any with the pain, when I get my period. I cant live like this, I really want some answers. I also read on Yahoo news the other day about Depression symptoms . Can this be related?
Asked On : Sun, 10 Oct 2010
Answers:  2 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
I want to try B-12 drops, homeopathic anxiety meds, and mabee probiotics. Are these reasonable ways to go, or what treatment can I try?

Answered: Sun, 10 Oct 2010
Homeopath Dr. Arif. K. Kaware's  Response
IBS itself is related directly to depression .Daily nausea /vomiting /burps/gas are due to acidity which may be caused by loss of sleep;hectic work schedule;and may be is complicated by steroids you are taking.May be this itself can be a reason for daily headache.please give yourself a break ;cool down your lifestyle continue taking nexium ;you can add tab-domperidone along with nexium .take it twice a day both before meals & see it should help.
Answered: Thu, 17 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor